ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A new algorithm for parallel solution of linear equations

Sridhar, MK (1987) A new algorithm for parallel solution of linear equations. In: Information Processing Letters, 24 (6). pp. 407-412.

[img] PDF
151.pdf - Published Version
Restricted to Registered users only

Download (392Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

Abstract is not available.

Item Type: Journal Article
Additional Information: Copy right of this article belongs to Elsevier Science.
Keywords: Parallel algorithm,linear equation,Cramrr's Rule
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Date Deposited: 07 Jan 2010 07:09
Last Modified: 19 Sep 2010 05:36
URI: http://eprints.iisc.ernet.in/id/eprint/21305

Actions (login required)

View Item View Item